MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008800
Medical Device Problem Codes Nonstandard Device (1420); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error 48 displayed during the procedure.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The console was serviced onsite by a field service engineer (fse).The error message allegation was confirmed.The fse replaced the laser power unit (lpu), imported the current calibration data and checked for different parts that could be affected by the injury.The issue was solved.Based on the analysis results, the reported ready button unable to be pressed was confirmed as replacing the faulty charger resolved the issue.Due to the massive amount of saline solution in the laser, no guarantee could be made for further failures.No failure of the smart interlock system (sis) antenna was detected.A conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected content previously provided in sections h6.Evaluation conclusion codes, and h11.Additional mfr narrative.The console was serviced onsite by a field service engineer (fse).The error message allegation was confirmed.The fse replaced the laser power unit (lpu), imported the current calibration data and checked for different parts that could be affected by the injury.The issue was solved.Based on the analysis results, the reported ready button unable to be pressed was confirmed as replacing the faulty charger resolved the issue.A massive amount of saline solution was found inside the system, and in addition, the saline solution container was located in an inappropriate place inside the room, which most likely led to the event experienced by the customer.Due to the massive amount of saline solution in the laser, no guarantee could be made for further failures.No failure of the smart interlock system (sis) antenna was detected.There is no objective evidence that the user did not properly handle or use the device according to the instructions for use (ifu).The ifu states: inspect cables and all external surfaces for damage.If damage is found, call lumenis service.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available and analysis results, the interaction between the user and device caused or contributed to the reported error.This includes unintended inappropriate use of the device and incorrect sample preparation.A conclusion code of unintended use error caused or contributed to event was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22750005
Report Number2124215-2025-55272
Device Sequence Number13179766
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public(01)07290109145419(11)150910(10)5
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008800
Device Catalogue NumberGA-0008800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/09/2025
03/20/2026
04/22/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/30/2025
04/09/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown